On closed maximal ideals of M

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 167
  • Download : 0
Publisher
Nippon Gakushiin/Japan Academy
Issue Date
1986-01
Language
English
Citation

PROCEEDINGS OF THE JAPAN ACADEMY SERIES A: MATHEMATICAL SCIENCES, v.62, no.0, pp.343 - 346

ISSN
0386-2194
URI
http://hdl.handle.net/10203/56990
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0